# SDR COMA9760136

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Part number: D389926KA35SN
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID MESSAGE ON EICAS DURING BRAKE APPLICATION ON LANDING ROLL.  REPLACED BROKEN WIRING CONNECTOR AT RT WHEEL SPEED TRANSDUCER.
